Biblioteca de la Universidad Complutense de Madrid

Kuratowski convergence of holomorphic functions

Impacto

Ferrera Cuesta, Juan y Prieto Yerro, M. Ángeles (2004) Kuratowski convergence of holomorphic functions. Monatshefte für Mathematik, 143 (1). 1-12 . ISSN 0026-9255

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

131kB

URL Oficial: http://www.springerlink.com/content/f0pundx05rt17jbb/fulltext.pdf?MUD=MP




Resumen

The notion of Kuratowski convergence is applied to describe a kind of convergence in the context of holomorphic functions. We associate it to a convenient topology, explore its relation with the compact-open topology, thus providing a new set theoretic point of view of this classic topology, and present it in the framework of set-valued mappings.


Tipo de documento:Artículo
Palabras clave:Holomorphic functions; Convergence of level sets; Kuratowski convergence; Set-valued mappings
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15216
Referencias:

Beer G (1989) Convergence of continuous linear functions and their level sets. Arch Math 52: 482–491

Beer G (1993) Topologies on closed and closed convex sets. Dordrecht: Kluwer

Conway JB (1978) Functions of One Complex Variable. 2nd ed. Berlin Heidelberg New York: Springer

Ferrera J (1996) Convergence of polynomial level sets, Trans Amer Math Soc 350: 4757–4773

Ferrera J (1998) Mosco convergence of sequences of homogeneous polynomials. Rev Mat Complut 11: 31–41

Köthe G (1969) Topological Vector Spaces I. Berlin Heidelberg New York: Springer

Rockafellar RT, Wets RJB (1998) Variational Analysis. Berlin Heidelberg New York: Springer

Depositado:16 May 2012 08:36
Última Modificación:06 Feb 2014 10:18

Sólo personal del repositorio: página de control del artículo